# SDR 9904182715

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON THE LOWER OUTBOARD FLANGE OF THE LEFT KEEL BEAM FS 950 - 980.  REPAIRED PER E A 27-167920 MFG PART NUMBER 65-56441-5.
